Jump to content

Viibryd Headaches. How Long Will This Last?


Alleyj89

Recommended Posts

I'm on my second week of viibryd. Started with 10 mg for one week and felt good. I'm on my 2nd day of 20 mg and both days I've had a horrible migraine. I have never suffered from headaches or migraines.

I'm suppose to start 40 mg next week and that really scares me since 20 mg is affecting me this much.

Will the headaches subside? Should I stick to 10 mg?

Help :(

(I have been on Prozac, Effexor, Zoloft, Wellbutrin, and Celexa in the past)

Link to comment
Share on other sites

  • 1 year later...

I also get migraines if I take too much. I have been taking every other day or only once a week. I have experimented with 10mg during the day and a 20mg once a week at night. I think that becuase of how my body processes this drug, if I have too much in my system it causes migraines. I am now starting with 5mg every day. Have done this for one week with no migraine and I feel more stable.

Link to comment
Share on other sites

  • 5 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...